# SDR N6WA20140729002

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 24,459 hours, 16,537 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GPU DOOR LT OPEN.  PERFORMED EXTERNAL ZONAL INSPECTION OF GPU DOOR & SURROUNDING AREA.  DOOR OPENS & CLOSES PROPERLY.  NO DEFECTS NOTED IAW AMM 05-21-00.
